Proceedings of the Japan Academy

special type of separable algebra over a commutative ring

Teruo Kanzaki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 40, Number 10 (1964), 781-786.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522563

Digital Object Identifier
doi:10.3792/pja/1195522563

Mathematical Reviews number (MathSciNet)
MR0179206

Zentralblatt MATH identifier
0143.05603

Subjects
Primary: 16.50

Citation

Kanzaki, Teruo. special type of separable algebra over a commutative ring. Proc. Japan Acad. 40 (1964), no. 10, 781--786. doi:10.3792/pja/1195522563. https://projecteuclid.org/euclid.pja/1195522563


Export citation

References

  • [1] M. Auslander and 0. Goldman: The Brauer group of a commutative ring. Trans. Amer. Math. Soc, 97, 367-409 (1960).
  • [2] H. Cartan and S. Eilenberg: Homological Algebra. Princeton (1956).
  • [3] A. Hattori: Semisimple algebras over a commutative ring. J. of Math. Soc. of Japan, 15, 404-419 (1963).
  • [4] T. Kanzaki: A type of separable algebra. J. of Math. Osaka City Univ., 13, 41-43 (1962).